Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 287218, 13 pages
http://dx.doi.org/10.1155/2008/287218
Research Article

Image of under the Hermite Semigroup

Department of Mathematics, Indian Institute of Technology Madras, Chennai 600 036, India

Received 9 June 2008; Revised 8 October 2008; Accepted 9 December 2008

Academic Editor: Misha Rudnev

Copyright © 2008 R. Radha and D. Venku Naidu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Radha and D. Venku Naidu, “Image of under the Hermite Semigroup,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 287218, 13 pages, 2008. doi:10.1155/2008/287218